# SDR CA960704007

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 1090
- Condition: Cracked
- Location: Nlg Door Te
- Part time: 1,479 hours
- Component: Cndair, 21533001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR DOOR EXTERIOR SKINS FOUND CRACKED ON TRAILING EDGE OF BOTH DOORSDOORS REPLACED IN ACCORDANCE WITH SRM
